# SDR QXEA200801959

- Difficulty date: December 15, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 15,963 hours, 11,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - RIGHT SIDE RAIL SEAT TRACK TOP LOWER FLANGE HAS CORROSION AT APPROXIMATELY 797.00.  BLENDED AWAY CORROSION ON SEAT TRACK, INSPECTED, REMAINED WITHIN LIMITS AND NO CRACKS NOTED, APPLIED ALODINE TO REPAIR AREA.
